A set of notes to myself and based on conversations with my pharmacist, psychologist, and psychiatrist.read more
Have had no issues really with Prozac 20mg. Basically very little nausea. Absolutely no issues sleeping Started taking Remron at 9pm instead of like 11:30pm and since then have not had a morning where I feel like I physically can’t get out of bed. That said, in the mornings I do feel more sedated than the nights. Like I feel like I need to get more sleep, but when I’m in bed I’m not able to fall back asleep. There was one night when I got home late and so I didn’t want to take the Remron: I definitely slept less that night, but I had no issues getting out of bed in the morning. Only have had occasional anxiety, been pretty rare 5mg or 6mg. 3mg start with. Up to 6 mg. An hour or an hour half before bed. Can take it earlier if drowsy in morning. Pharmacist says I should be totally fine going off given I’ve been on it for 7 weeks. He said could do 25% to be safe each week, but it should be fine to just do half and then off after a week. Especially given how little time I’ve been on it. Pharmacist said Melatonin is the best bet to help with sleep if I can’t sleep. Other than that it would be like herbal stuff. Also going down to 7.5 he said should not at all increase sedation. Upshots: - [ ] Tuesday: take 7.5mg - [ ] Get Prozac prescription from pharmacist. Will be called in by end of day. - [ ] Ask pharmacist how much melatonin to take, coming off Remeron. - [ ] Ask pharmacist how to cut Remron pills. - [ ] Tuesday night: sleep was okay, definitely got sleep but woke up a couple of times in the night. Don’t feel rested in the morning, but definitely don’t feel sedated, just feel like I got too little sleep. Seems to be exactly what it was like to not take the medicine at all. I probably got like plenty of hours, I just don’t feel rested. - [ ] Wednesday: take 7.5mg - [ ] Thursday: - [ ] If felt sedated both mornings, try not taking it at all. - [ ] If I can't sleep, take Melatonin. - [ ] If didn't feel sedated in the mornings, continue taking 7.5mg for 5 more days. Psychologist upshots: Just need to keep doing what I’m doing, making life adjustments, and get off the Remron ASAP. Just take other sleep things to keep me going, but the Remron is just sticking too much. It’s too sedating in the mornings. Just get off of it. Shouldn’t be waking up feeling bad like that if I went to sleep feeling good. What I said: - [x] Need 20mg prescription of Prozac. Running low on pills. - [x] Can I stop Remron now? - [x] If I can’t stop Remron yet, can I go down to 7.5mg? Do that for 1 week or 10 days. Should be less sedating. If I find it’s more sedating, try stopping. - [x] can start taking melatonin. Look up dosage. - [ ] If I am stopping Remron now, Stopping the Remron on 4/24. It’s been 7 days of taking 7.5mg. Trazadone. 50-100mg. Maybe less. Trust doctor, and some people say it's easy, plus you're just going to see horror stories online: * https://www.reddit.com/r/depression/comments/32479h/does_anyone_have_experience_with_stopping/ * https://www.reddit.com/r/Anxiety/comments/8efpoh/mirtazapine_withdrawal/ * https://www.reddit.com/r/antidepressants/comments/65ybg9/withdrawal_from_remeron_mirtazapine/dgrgz6x/ * I've only been on it for 7 weeks. Can set it 4 weeks. 10:20am. Tuesday. Maybe make modifications. Remron. 7.5mg for two nights. At a minimum. If still feeling groggy, then just stop it. If I am still groggy in mornings while taking it and if I can’t sleep when I don’t take it (and melatonin doesn’t help), then call him. If taking 7.5mg for 7 days and not feeling groggy in morning, then stop taking it. So take it for seven days if still having trouble sleeping and not feeling groggy in the morning. If not feeling groggy in morning and can sleep, then take 7.5 for like 7 days and then can try stopping. Mainly trying to get rid of morning grogginess. So just treat it as a sleeping pill. If don’t need it to sleep, then don’t take it. It’s _possible_ that taking 7.5 could increase the sedating effects, but he said like taking 1mg probably isn't going to knock you out for instance, so that may not really be the case for higher doses. Just think of it as sleeping pill if not needing it don’t take it. Stay on 20mg Prozac for like 8 weeks if not feeling benefit. He said 50% of people get better on 20mg, but lots of variance. He thought it was bad that O’Barr was suggesting taking Ativan every day. He also said should wait weeks before upping dosage of Prozac. O’Barr was suggesting upping dosage in a period of like 7 days.